Energy Flowing Again

When I last posted, I described how depleted and flattened I’d become. I had spent most of the past week in bed. I hadn’t worked in weeks. But a psych nurse had just upped my dose of Wellbutrin, and that had at least allowed me to cook some eggs.

I’m very relieved to report that things have only improved since then.

It’s a little shocking to me, actually, how much things can change in only a couple of days. I boosted the Wellbutrin dose on Saturday morning. On Sunday, I was at least able to cook a little and to spend most of the day sitting in the living room, rather than lying in bed. On Monday, I go up early and did three hours of my freelance work (truly amazing–I had not worked that much in the entire month of February to that point). I continued working 2-4 hours per day for the rest of the week. I also paid bills and did laundry. On Saturday, I even went on a walk with my husband and our dogs.

I wouldn’t have believed it possible, actually.

I do have, of course, some side effects to go along with this improvement. Now I wake up between 4 and 5:30 in the morning and am awake, ready to go. I am most focused until about noon and then more tired and pretty unproductive in the afternoon. I am very tired by 7:00 pm and go to bed around 8:00. Then I have a rough night, every night. I wake up seven, eight, or nine times, basically every 45-90 minutes. The tingling in my arms and legs, which I already thought was high, has gone up substantially. Sometimes I have to get up to shake my limbs or go through a few simple poses because I can’t tolerate lying in bed.

It’s not ideal. Of course I would like to sleep for a few hours without interruption. And the tingling is very, very irritating. But these complaints are nothing compared to what it was to lie in bed, staring at the wall, not caring about anything. Now I feel alive again, and, you know, where there’s life, there’s hope.

 

CREDIT: Photo by Nakita Cheung on Unsplash

7 comments

  1. So glad you are feeling a bit better. The moments where the clouds lift come with such relief. I wish you could be rid of those awful stormy feelings altogether, for I know how truly terrible they are. Maybe one day. xx

    Liked by 1 person

    • It’s such a long journey, getting off this drug and slogging my way through side effects and withdrawal effects and what may or may not be a depression rebound. But I’m not giving up! I’m really determined to get better.

      Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.